RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 2, Pages 293–298 (Mi adm453)  

This article is cited in 3 scientific papers (total in 3 papers)

RESEARCH ARTICLE

Classifying cubic $s$-regular graphs of orders $22p $ and $ 22p^{2}$

A. A. Talebi, N. Mehdipoor

Department of Mathematics, University of Mazandaran, Babolsar, Iran

Abstract: A graph is $s$-regular if its automorphism group acts regularly on the set of $s$-arcs. In this study, we classify the connected cubic $s$-regular graphs of orders $22p $ and $ 22p^{2}$ for each $ s \geq 1 $, and each prime $p$.

Keywords: $s$-regular graphs, $s$-arc-transitive graphs, symmetric graphs, regular covering.

Full text: PDF file (188 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 05C25, 20b25
Received: 07.03.2012
Revised: 14.08.2013
Language:

Citation: A. A. Talebi, N. Mehdipoor, “Classifying cubic $s$-regular graphs of orders $22p $ and $ 22p^{2}$”, Algebra Discrete Math., 16:2 (2013), 293–298

Citation in format AMSBIB
\Bibitem{TalMeh13}
\by A.~A.~Talebi, N.~Mehdipoor
\paper Classifying cubic $s$-regular graphs of orders $22p $ and $ 22p^{2}$
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 2
\pages 293--298
\mathnet{http://mi.mathnet.ru/adm453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3186090}


Linking options:
  • http://mi.mathnet.ru/eng/adm453
  • http://mi.mathnet.ru/eng/adm/v16/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. X. Ma, H. Wei, “Cubic symmetric graphs of order $12p^3$”, Util. Math., 109 (2018), 255–262  mathscinet  zmath  isi
    2. X. Ma, “Cubic edge-transitive graphs of order $22p^n$”, ARS Comb., 138 (2018), 133–142  mathscinet  zmath  isi
    3. A. Imani, N. Mehdipoor, A. A. Talebi, “On application of linear algebra in classification cubic $s$-regular graphs of order $28p$”, Algebra Discrete Math., 25:1 (2018), 56–72  mathnet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:116
    Full text:69
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020